Stabilität mehrfach zusammenhängender Minimalflächen.

Karlheinz Schüffler

Manuscripta mathematica (1979/80)

  • Volume: 30, page 163-198
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schüffler, Karlheinz. "Stabilität mehrfach zusammenhängender Minimalflächen.." Manuscripta mathematica 30 (1979/80): 163-198. <>.

author = {Schüffler, Karlheinz},
journal = {Manuscripta mathematica},
keywords = {minimal surfaces; Plateau's problem},
pages = {163-198},
title = {Stabilität mehrfach zusammenhängender Minimalflächen.},
url = {},
volume = {30},
year = {1979/80},

AU - Schüffler, Karlheinz
TI - Stabilität mehrfach zusammenhängender Minimalflächen.
JO - Manuscripta mathematica
PY - 1979/80
VL - 30
SP - 163
EP - 198
KW - minimal surfaces; Plateau's problem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.